### The 1st CEPC International Accelerator Review Committee Meeting in 2022

# **Report of Contributions**

Closed session (15')

Contribution ID: 0

Type: not specified

### Closed session (15')

Tuesday, 7 June 2022 15:00 (15 minutes)

**Presenter:** IARC MEMEBERS

The 1st CEPC In⊠… / Report of Contributions

Overview of CEPC R&D status for ...

Contribution ID: 1

Type: not specified

### **Overview of CEPC R&D status for TDR**

*Tuesday, 7 June 2022 15:15 (30 minutes)* 

**Presenter:** Prof. GAO, Jie (IHEP)

The lattice and dynamic apertur $\boxtimes$ ...

Contribution ID: 2

Type: not specified

# The lattice and dynamic aperture optimization for collider

Tuesday, 7 June 2022 15:45 (30 minutes)

Presenter: Dr WANG, Yiwei (IHEP)Session Classification: IARC talk session 1

Boost lattice and error study

Contribution ID: 3

Type: not specified

#### Boost lattice and error study

Tuesday, 7 June 2022 16:15 (30 minutes)

Presenter: Dr WANG, Dou (IHEP)Session Classification: IARC talk session 1

MDI study upgrade

Contribution ID: 4

Type: not specified

### MDI study upgrade

Wednesday, 8 June 2022 17:00 (30 minutes)

Presenter: Dr BAI, Sha (高能所)

Impact of Beam-beam effect in CEPC

Contribution ID: 5

Type: not specified

### Impact of Beam-beam effect in CEPC

*Tuesday, 7 June 2022 17:00 (30 minutes)* 

**Presenter:** Dr ZHANG, Yuan (IHEP, Beijing) **Session Classification:** IARC talk session 1

Collective instability and counter⊠...

Contribution ID: 6

Type: not specified

# Collective instability and countermeasures to collider, booster and damping

Wednesday, 8 June 2022 17:30 (30 minutes)

 Presenter:
 Ms WANG, Na (高能所)

 Session Classification:
 IARC talk session 2

Adjourn

Contribution ID: 7

Type: not specified

### Adjourn

Tuesday, 7 June 2022 18:30 (10 minutes)

Timing and bunch pattern for dif⊠...

Contribution ID: 8

Type: not specified

#### Timing and bunch pattern for different operation energies and the relevant transporting beam line

Wednesday, 8 June 2022 18:00 (30 minutes)

**Presenter:** Mr 崔小昊, Xiaohao (Accelerator Center) **Session Classification:** IARC talk session 2

Road map for the plasma accelera⊠...

Contribution ID: 9

Type: not specified

# Road map for the plasma acceleration technology at CEPC

Friday, 10 June 2022 15:00 (30 minutes)

**Presenter:** Dr LI, Dazhang (IHEP) **Session Classification:** IARC talk session 4

Polarization study for CEPC

Contribution ID: 10

Type: not specified

### Polarization study for CEPC

Presenter: Dr DUAN, Zhe (高能所)

Superconducting RF cavity devel⊠...

Contribution ID: 11

Type: not specified

# Superconducting RF cavity development for the collider and booster

Tuesday, 7 June 2022 17:30 (30 minutes)

Presenter:Mr ZHAI, Jiyuan (IHEP)Session Classification:IARC talk session 1

The 1st CEPC In⊠… / Report of Contributions

P-band and C-band RF power sou⊠...

Contribution ID: 12

Type: not specified

#### P-band and C-band RF power source progress

Wednesday, 8 June 2022 16:15 (30 minutes)

**Presenter:** Dr ZHOU, Zusheng (IHEP)

Linac key technology and its pro⊠...

Contribution ID: 13

Type: not specified

### Linac key technology and its prospect

Wednesday, 8 June 2022 15:45 (30 minutes)

Presenter: Ms 张, 敬如 (高能所)

Adjourn

Contribution ID: 14

Type: not specified

### Adjourn

Wednesday, 8 June 2022 18:30 (10 minutes)

Instrumentation and beam diagn⊠...

Contribution ID: 15

Type: not specified

### Instrumentation and beam diagnostics

*Thursday, 9 June 2022 16:00 (30 minutes)* 

 Presenter:
 Dr SUI, Yanfeng (高能所)

 Session Classification:
 IARC talk session 3

Normal conducting magnets for b $\boxtimes$ ...

Contribution ID: 16

Type: not specified

### Normal conducting magnets for booster and collider

*Tuesday, 7 June 2022 18:00 (30 minutes)* 

Presenter: 杨梅 Session Classification: IARC talk session 1

Pulse generator, septum and kicker ...

Contribution ID: 17

Type: not specified

# Pulse generator, septum and kicker for injection and extraction

Wednesday, 8 June 2022 15:15 (30 minutes)

Presenter:Dr CHEN, Jinhui (Institute of High Energy Physics)Session Classification:IARC talk session 2

Mechanical system and MDI pipes, ...

Contribution ID: 18

Type: not specified

# Mechanical system and MDI pipes, collimator and supporting structure

Thursday, 9 June 2022 16:45 (30 minutes)

 Presenter:
 Dr 王海静, Haijing (高能所)

 Session Classification:
 IARC talk session 3

Vacuum system and the NEG coa⊠...

Contribution ID: 19

Type: not specified

# Vacuum system and the NEG coating to the narrow chamber

Thursday, 9 June 2022 17:15 (30 minutes)

Presenter: MA YONGSHENG (高能所)

Cryogenic System for CEPC

Contribution ID: 20

Type: not specified

### **Cryogenic System for CEPC**

Thursday, 9 June 2022 15:30 (30 minutes)

Presenter: Mr 葛锐, Rui (IHEP) Session Classification: IARC talk session 3

Adjourn

Contribution ID: 21

Type: not specified

### Adjourn

Thursday, 9 June 2022 18:15 (10 minutes)

High magnet field with high tem⊠...

Contribution ID: 22

Type: not specified

# High magnet field with high temperature superconducting technology

Thursday, 9 June 2022 15:00 (30 minutes)

 Presenter:
 Dr XU, Qingjin (高能所)

 Session Classification:
 IARC talk session 3

The 1st CEPC In  $\square \dots$  / Report of Contributions

Power source and electrostatic de $\square$ ...

Contribution ID: 23

Type: not specified

### Power source and electrostatic deflector

Presenter: Mr 陈斌, bin (高能所)

Control system outlook

Contribution ID: 24

Type: not specified

### Control system outlook

Friday, 10 June 2022 16:00 (30 minutes)

**Presenter:** Mr 李刚, gang (高能所)

Machine protection and beam dumps

Contribution ID: 25

Type: not specified

#### Machine protection and beam dumps

*Friday, 10 June 2022 16:45 (30 minutes)* 

**Presenter:** Mr TANG, Guangyi (IHEP) **Session Classification:** IARC talk session 4 The 1st CEPC In⊠… / Report of Contributions

Alignment R&D and installation s⊠...

Contribution ID: 26

Type: not specified

### Alignment R&D and installation strategy

Friday, 10 June 2022 17:15 (30 minutes)

Presenter: Mr WANG, Xiaolong (高能所)

Infrastructure and Auxiliary Facility

Contribution ID: 27

Type: not specified

#### Infrastructure and Auxiliary Facility

*Friday, 10 June 2022 17:45 (30 minutes)* 

**Presenter:** Ms XIAO, Yu (Yellow River Engineering Consulting Co., Ltd) **Session Classification:** IARC talk session 4

Adjourn

Contribution ID: 28

Type: not specified

### Adjourn

Friday, 10 June 2022 18:15 (10 minutes)

The 1st CEPC  $\mbox{In}\ensuremath{\boxtimes}\xspace\ldots$  / Report of Contributions

Closed session(15')

Contribution ID: 29

Type: not specified

### Closed session(15')

Wednesday, 8 June 2022 15:00 (15 minutes)

**Presenter:** IARC MEMBERS

Closed session(15')

Contribution ID: 30

Type: not specified

### Closed session(15')

**Presenter:** IARC MEMBERS

Closed session(15')

Contribution ID: 31

Type: not specified

### Closed session(15')

**Presenter:** IARC MEMBERS

Discussions, additional Q&A

Contribution ID: 32

Type: not specified

### Discussions, additional Q&A

Presenter: ALL

Closed session for document reda $\square$ ...

Contribution ID: 33

Type: not specified

#### **Closed session for document redaction**

Friday, 17 June 2022 15:00 (2 hours)

**Presenter:** IARC MEMBERS **Session Classification:** IARC Report

Report presentation

Contribution ID: 34

Type: not specified

### **Report presentation**

Friday, 17 June 2022 17:00 (1 hour)

Presenter: ALL Session Classification: IARC Report

Adjourn

Contribution ID: 35

Type: not specified

### Adjourn

Friday, 17 June 2022 18:00 (10 minutes)

Session Classification: IARC Report

Power source and electrostatic de $\square$ ...

Contribution ID: 36

Type: not specified

#### Power source and electrostatic deflector

*Thursday, 9 June 2022 17:45 (30 minutes)* 

Presenter: Mr 陈斌, bin (高能所)

Polarization study for CEPC

Contribution ID: 37

Type: not specified

### **Polarization study for CEPC**

Friday, 10 June 2022 15:30 (30 minutes)

Presenter: Dr DUAN, Zhe (高能所)